Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (6): 060205    DOI: 10.1088/1674-1056/22/6/060205
GENERAL Current Issue| Next Issue| Archive| Adv Search |
A double optical solitary wave in a nonlinear Schrödinger-type equation
Yin Jiu-Li, Ding Shan-Yu
Nonlinear Science Research Center, Faculty of Science, Jiangsu University, Zhenjiang 212013, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: